I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 1, PAGES 303-314
E. E. Shirshova
View as HTML View as gif image View as LaTeX source
Some isomorphism theorems for abelian pseudo lattice ordered groups (a subclass of directed interpolation groups) have been obtained by P. Conrad and J. R. Teller. The purpose of this paper is to extend these results to the class of non-commutative groups.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: November 16, 1999